# SDR ASAA2013050194656

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,680 hours, 6,167 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND T/O MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED T49.5 AND EGT SYS INSPECTION REF AMM 77-21-01.  FOUND SECTORS S1 AND S4 HIGH RESISTANCES, R & R T49.5  PROBES S1 AND S4 REF AMM 77-21-01.  NO FAULTS NOTED.
